# SDR ASAA2016041216370

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 34 hours, 20 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING 1ST CSS APU START ATTEMPT AMBER FAULT LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES, NO EGT NOTED DURING START ATTEMPT.  FAULT LIGHT EXTINGUISHED 2 MINUTES AFTER APU SWITCH SWITCHED TO OFF.  ON DESCENT THRU FL 330 APU STARTED ON SECOND ATTEMPT.  ACFT GROUNDED.  BITE TEST ACCOMPLISHED. NO CURRENT FAULT.  FOUND ONE FAULT UNDER FAULT HISTORY, MSG 49-15004, INLET DOOR SHUTDOWN.  ACCOMPLISHED FIM TASK 49-10, TASK 806, INITIAL EVALUATION PASSED.  STARTED APU SEVERAL TIMES WITH NO FAULT OR ANY OTHER MAINTENANCE MESSAGE.
